# SDR SWAA2021061769601

- Difficulty date: May 4, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242VF CRACKED ; / FAULT RESOLVED ON CUSTOMER CARD #TTG8Q004VEZU; VERIFIED. REPAIRED MAIN CABIN FLOOR PANEL 242VF PER B737-700 SRM 53-00-50-2R-8. MATERIAL USED PO# 1150387 AND PO#1714421.
